# SDR U2RA2024120600067

- Difficulty date: November 28, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 95,748 hours, 15,554 cycles
- Engine: Pwa PW4056
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Bracket
- Part number: 65B9840619
- Condition: Broken
- Location: Zone 800
- Part time: 95,748 hours, 15,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK AT HAECO (NE1Y345K), DURING INSPECTION & SERVICING OF THE APU, THE APU DOOR FIRE SENSOR FORWARD MOUNDING BRACKET WAS FOUND BROKE; REFERENCE HAECO NON-ROUTINE WO.4103802. A REPAIR WAS EMBODIED UNDER FVCI EO 24212-1 REV B.
